High titer of ADAMTS13 inhibitor associated with thrombotic microangiopathy of the gut and skeletal muscle after allogeneic hematopoietic stem cell transplantation

Tatsuya Adachi, Tadashi Matsushita, Ryoichi Ichihashi, Kanji Hirashima, Masafumi Ito, Akira Inukai, Toshiya Yokozawa, Tetsuya Nishida, Makoto Murata, Mutsuharu Hayashi, Akira Katsumi, Tetsuhito Kojima, Hidehiko Saito, Tomoki Naoe

研究成果: Article査読

6 被引用数 (Scopus)

抄録

Transplantation-associated thrombotic microangiopathy (TMA) is one of the main complications after hematopoietic stem cell transplantation (HSCT). At the time of onset of gut TMA, a patient developed a high titer of an inhibitor of the non-immunoglobulin G type to ADAMTS13, which physiologically hydrolyzes von Willebrand factor to control spontaneous intravascular thrombus formation. The patient developed symptoms of myositis, a disorder that has occasionally been reported to manifest after HSCT and to resemble some idiopathic autoimmune diseases. However, a muscle biopsy specimen presented pathologic findings of TMA, including microvascular platelet thrombus formation, without inflammatory lymphocyte infiltration. ADAMTS13 activities returned to normal after steroid treatment, and the improvement of TMA symptoms followed. This patient appears to represent a rare case of post-HSCT TMA associated with the development of an ADAMTS13 inhibitor.

本文言語English
ページ(範囲)415-419
ページ数5
ジャーナルInternational Journal of Hematology
83
5
DOI
出版ステータスPublished - 06-2006
外部発表はい

All Science Journal Classification (ASJC) codes

  • 血液学

フィンガープリント

「High titer of ADAMTS13 inhibitor associated with thrombotic microangiopathy of the gut and skeletal muscle after allogeneic hematopoietic stem cell transplantation」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル